# SDR ASAA0510102

- Difficulty date: May 26, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 655298849
- Condition: Corroded
- Location: Aft Cargo Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA B-STA 940 TO 947, STA 22L CORRODED.  CORRODED STR 22L AT B-STA 947 REPLACED WITH FABRICATED REPAIR PART.  (K)
